# SDR AALA20071228

- Difficulty date: July 2, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- Engine: Ge CF680C2A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

MIA - IMMEDIATELY AFTER TAKEOFF SMOKE ALARMS SOUNDED AND SMOKE REPORTED IN THE CABIN.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED RIGHT ENGINE CHANGE DUE TO OIL LEAK AT NUMBER ONE BEARING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
